Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Feeling strain while talking. Should I take medication?

I wonder if actually works, Greetings Doctor. I don t know what conditon I have. I am a voice student. For the past 6 months, my voice doesn t feel the same. I HAVE NO PAIN ON MY VOCAL CHORDS. I can t phonate much. When I speak it get s tired quickly. When I sing it feels not easy! I am bit scared. My voice is my gift and It is my profession! What do I do? What medicine do I take?
Asked On : Sun, 31 Mar 2013
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
ENT Specialist 's  Response

Thanks for writing to H.C.M. for your query.

I have gone through your query regarding feeling of strain while talking nd you does feel tiredness during singing.

Considering your symptoms it appears most likely you are suffering from VOCAL CORD THCKENING. and to treat it you should do-


(b) Don't speak loudly and try to be silent.

(c) Steam inhalation.

(d) Speach therapy.

I hope this will help you.

Answered: Fri, 5 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor